Publicación: Symplectic scalar curvature on supermanifolds
dc.contributor.author | Hernández-Amador, Rosalía G. | |
dc.contributor.author | Vallejo Rodríguez, José Antonio | |
dc.contributor.author | Vorobiev, Yu | |
dc.date.accessioned | 2024-12-20T13:00:31Z | |
dc.date.available | 2024-12-20T13:00:31Z | |
dc.date.issued | 2023-04-08 | |
dc.description | This is a Submitted Manuscript of an article published by World Scientific in "International Journal of Geometric Methods in Modern Physics Vol. 20, No. 09, 2350155 (2023)", available at: https://doi.org/10.1142/S0219887823501554 Este es el manuscrito enviado del artículo publicado por World Scientific en "International Journal of Geometric Methods in Modern Physics Vol. 20, No. 09, 2350155 (2023)", disponible en línea: https://doi.org/10.1142/S0219887823501554 | |
dc.description.abstract | In this paper, we study the notion of symplectic scalar curvature on the supermanifold over an ordinary Fedosov manifold whose structural sheaf is that of differential forms. In this purely geometric context, we introduce two families of odd super-Fedosov structures, the first one is very general and uses a graded symmetric connection, leading to a vanishing odd symplectic scalar curvature, while the second one is based on a graded non-symmetric connection and has a nontrivial odd symplectic scalar curvature. As a simple example of the second case, we determine that curvature when the base Fedosov manifold is the torus. | en |
dc.description.version | versión original | |
dc.identifier.citation | Hernández-Amador, Rosalía G.; Vallejo Rodríguez, José Antonio; Vorobiev, Yu; Symplectic scalar curvature on supermanifolds, International Journal of Geometric Methods in Modern PhysicsVol. 20, No. 09, 2350155 (2023), https://doi.org/10.1142/S0219887823501554 | |
dc.identifier.doi | https://doi.org/10.1142/S0219887823501554 | |
dc.identifier.issn | 1793-6977 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14468/25022 | |
dc.journal.issue | 09 | |
dc.journal.title | International Journal of Geometric Methods in Modern Physics | |
dc.journal.volume | 20 | |
dc.language.iso | en | |
dc.publisher | World Scientific | |
dc.relation.center | Facultades y escuelas::Facultad de Ciencias | |
dc.relation.department | Matemáticas Fundamentales | |
dc.rights | info:eu-repo/semantics/openAccess | |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/deed.es | |
dc.subject | 12 Matemáticas::1204 Geometría | |
dc.subject.keywords | Symplectic curvature | en |
dc.subject.keywords | supermanifolds | en |
dc.subject.keywords | Fedosov structures | en |
dc.title | Symplectic scalar curvature on supermanifolds | en |
dc.type | artículo | es |
dc.type | journal article | en |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 5714ca3f-46ee-446a-955c-c7bb72123266 | |
relation.isAuthorOfPublication.latestForDiscovery | 5714ca3f-46ee-446a-955c-c7bb72123266 |
Archivos
Bloque original
1 - 1 de 1
Cargando...
- Nombre:
- Vallejo_Rodriguez_Jose_Antonio_4 Curvature_JOSE ANTONIO VALLEJO.pdf
- Tamaño:
- 408.16 KB
- Formato:
- Adobe Portable Document Format
Bloque de licencias
1 - 1 de 1
No hay miniatura disponible
- Nombre:
- license.txt
- Tamaño:
- 3.62 KB
- Formato:
- Item-specific license agreed to upon submission
- Descripción: